# SDR UIEA2012101200469

- Difficulty date: October 8, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N497MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29258
- Aircraft time: 57,948 hours, 9,028 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Failed
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STATUS MESSAGE CARGO FIRE MAIN DECK LOOP B, FAILED.  R & R MAIN DECK SMOKE DETECTOR 7B IAW MM 26-14-01, OPS CK OK IAW MM 26-14-001.
